Trees and finite satisfiability: proof of a conjecture of Burgess

Notre Dame Journal of Formal Logic 25 (3):193-197 (1984)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093870624
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,178
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Two Variable First-Order Logic Over Ordered Domains.Martin Otto - 2001 - Journal of Symbolic Logic 66 (2):685-702.
A First-Order Axiomatization of the Theory of Finite Trees.Rolf Backofen, James Rogers & K. Vijay-Shanker - 1995 - Journal of Logic, Language and Information 4 (1):5-39.
Generalizations of the Kruskal-Friedman Theorems.L. Gordeev - 1990 - Journal of Symbolic Logic 55 (1):157-181.
A New Proof of Friedman's Conjecture.Liang Yu - 2011 - Bulletin of Symbolic Logic 17 (3):455-461.

Monthly downloads

Added to index

2010-08-24

Total downloads

11 ( #395,701 of 2,153,578 )

Recent downloads (6 months)

1 ( #398,274 of 2,153,578 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums